# SDR ABXR2010072000026

- Difficulty date: July 30, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N605DL
- Make and model: Boeing 757232
- Aircraft serial: 22812
- Aircraft time: 78,691 hours, 40,289 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110179
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE INSPECTION EVENT,FOUND FUSELAGE SKIN BULGING. FOUND TO BE STRINGER 28L AT STA. 1495 APPROX 1 INCH CORRODED. REPLACED STRINGER FROM STATION 1450 TO 1510. FUSELAGE SKIN WAS FOUND TO HAVE NO CORROSION. ITEM RETURNED TO SERVICE
